Computational Methods and Function Theory

ISSN: 1617-9447 (Print) 2195-3724 (Online)


CMFT is an international mathematics journal which publishes carefully selected original research
papers in complex analysis (in a broad sense), and on applications or computational methods
related to complex analysis. Survey articles of high standard and current interest can be considered
for publication as well. Contributed papers should be written in English (exceptions in rare cases
are tolerated), and in a lucid, expository style. Papers should not exceed 30 printed pages.

14 Volumes 29 Issues 508 Articles available from 2001 - 2014

Browse Volumes & Issues